# SDR CALA2025102610526

- Difficulty date: October 8, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FWD CARGO PIT AT S-26 BETWEEN BS 500E - BS 500F BAFFLE IS CORRODED ON UPPER FLANGE.  AFTER INVESTIGATION OF DAMAGE AREA IT WAS CONCLUDED THAT MATERIAL IS FOUND TO BE 100% OUT OF LIMITS DUE TO EVIDENT EXFOLIATION IAW SRM 53-00-53-1A-2 FIG 103.  REMOVED AND REPLACED 1EA BAFFLE ASSY AT FWD CARGO PIT L/H SIDE BETWEEN STA 500E AND STA 500F IAW SRM 51-40-02 AND IAW BAC DWG 143A7505 REV-.
